# SDR ASAA2014111009634

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,033 hours, 8,107 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START CREW NOTICED "MAINT" LIGHT ON WENT OUT MOMENTARILY THEN CAME BACK ON.  ACFT GROUNDED.  CDU SAID "ADD OIL". WENT TO SERVICE WITH OIL AND FOUND OIL IS FULL.  SERVICED APU OIL IAW AMM 12-13-31. OPERATED APU FOR 2.5 HRS.  NO MAINT LIGHT.
